Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 87, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 30, 2017, 8:54 PM EDT for Wells County, Indiana. It took effect at Jul 1, 2017, 2:00 AM EDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2017, 8:54 PM EDT (00:54 UTC)
- In effect from
- Jul 1, 2017, 2:00 AM EDT
- Expired
- Jul 3, 2017, 9:30 PM EDT
- In force
- 68 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wells County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 9.74 ft at Jul 1, 2017, 4:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
418
WGUS43 KIWX 010054
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
854 PM EDT Fri Jun 30 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Wabash River near Bluffton affecting Wells County
.Heavy rainfall over the past 2 days has resulted in river rises on the
Wabash River near Bluffton. Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-020054-
/O.NEW.KIWX.FL.W.0087.170701T0600Z-170704T0130Z/
/BLFI3.1.ER.170701T0600Z.170702T1200Z.170703T0130Z.NO/
854 PM EDT Fri Jun 30 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Bluffton
* from late tonight to Monday evening.
* At 8 PM Friday the stage was 8.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early
Saturday morning and crest near 10.4 feet around 8 AM Sunday July
2 and fall below flood stage around 9 PM Sunday July 2.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$2 follow-up statements
617
WGUS83 KIWX 010926
FLSIWX
Flood Statement
National Weather Service Northern Indiana
526 AM EDT Sat Jul 1 2017
...The Flood Warning continues for the following rivers...
Wabash River near Bluffton affecting Wells County
Eel River at North Manchester affecting Cass...Kosciusko...
Miami...Wabash and Whitley Counties
.Recent heavy rainfall caused rises on the above rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-020926-
/O.CON.KIWX.FL.W.0085.000000T0000Z-170703T0108Z/
/NMCI3.2.ER.170630T1007Z.170701T0530Z.170702T0108Z.NO/
526 AM EDT Sat Jul 1 2017
The Flood Warning continues for
The Eel River at North Manchester
* until Sunday evening.
* At 4 AM Saturday the stage was 12.1 feet and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 9 PM Saturday July 1.
* At 13.0 feet...South Mill Street lumber company built wall to
prevent flooding after December 1990 flood.
* This crest compares to a previous crest of 11.8 feet which occurred
on Jun 23 2017.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC179-020925-
/O.CON.KIWX.FL.W.0087.000000T0000Z-170704T0130Z/
/BLFI3.1.ER.170701T1015Z.170702T1200Z.170703T0130Z.NO/
526 AM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River near Bluffton
* until Monday evening.
* At 5 AM Saturday the stage was 9.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning
and crest near 10.4 feet around 8 AM Sunday July 2 and fall below
flood stage around 9 PM Sunday July 2.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.9 feet which occurred
on Apr 19 2013.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$738
WGUS83 KIWX 011502
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1102 AM EDT Sat Jul 1 2017
...The Flood Warning is cancelled for the following rivers...
Wabash River near Bluffton affecting Wells County
This will be the last statement for this high water event.
INC179-011532-
/O.CAN.KIWX.FL.W.0087.000000T0000Z-170704T0130Z/
/BLFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1102 AM EDT Sat Jul 1 2017
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 11 AM Saturday the stage was 9.6 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.6 feet Saturday
morning. The river will continue falling.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 30, 7:26 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 30, 7:26 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 726 PM EDT Fri Jun 30 2017 .SYNOPSIS... Issued at 725 PM EDT Fri Jun 30 2017 Showers and storms will gradually taper off later tonight though a few showers may still be possible through Saturday. Less humid conditions are expected over the weekend with seasonable temperatures. The chance for rain and storms will return early next week. && .SHORT TERM...(This Evening through Saturday) Issued at 250 PM EDT Fri Jun 30 2017 Convection starting a bit earlier than expected this afternoon but otherwise not too many changes to the forecast from previous discussions. SPC/RAP mesoanalysis shows MLCAPE values around 1500 J/kg nosing into our SW zones with surface dewpoints in the low 70s. This instability is almost entirely uncapped and widespread convection is unfolding along broad region of confluence as a result. Effective shear struggling to get above 25 kts but is starting to climb as shortwave approaches the area. This combination of high moisture, moderate instability, and some weak shear/flow aloft will continue to support the threat for isolated damaging wind gusts and small hail through the evening hours. Of much greater concern is the heavy rain and potential flooding threat. Widespread convection (training in some spots) with PW values climbing above 1.8 inches and 850mb dewpoints around 16C will support pockets of heavy rain through the evening. Normally this wouldn't be too much of a concern but will likely cause more issues given rain last night. Latest HRRR and RAP13 still suggesting some potential for more organized/sustained updrafts early this evening (through 00Z) as shortwave approaches and wind/shear increase but still think flooding is main concern with just an isolated wind threat. Expect precip to gradually wind down from 00-06Z as instability wanes and this initial region of convergence shifts east. That being said...could still be an isolated shower through Sat morning (especially in the east) as main trough axis passes. Models (including hi-res CAMs) still show potential for a few afternoon showers tomorrow with some residual moisture and cooling aloft. Not expecting anything strong/severe though and coverage should remain low. && .LONG TERM...(Saturday Night through Friday) Issued at 250 PM EDT Fri Jun 30 2017 Not much value added to long term forecast with focus on near-term convection and a high degree of unpredictability heading into next week. Sunday still expected to be mainly dry though did add some low chance PoPs late in the afternoon for our northern counties with NAM and GFS insistent on some isentropic ascent/warm frontogenesis in right entrance region of decent upper jet streak swinging through the Great Lakes. Slight uptick in low level theta-e with upstream moisture plume advected in by westerly flow but moisture quality is still not great and not expecting large coverage or any strong updrafts. Chances persist into Sunday night. Forecast confidence remains low for next week with frontal boundary stalled over the region, increasing moisture/instability to the south, and potential for one or more small scale waves to ripple through the region. Deterministic models continue to offer varying solutions from run to run, unfortunately requiring blanket low chance PoPs for much of the period. Does look like a decent chance of rain/storms sometime late Tue/Wed but confidence in exact timing and track of parent shortwave is very low. Currently appears dry Thu with another cold front arriving sometime late in the week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 725 PM EDT Fri Jun 30 2017 Convection currently exiting the area with just some light rain showers left. Upstream ceilings are variable but generally VFR. Kept KSBN VFR through the period but took KFWA to MVFR with fuel alternate possible later tonight given recent heavy rain, boundary layer cooling, and relatively weak dry air advection in the lowest levels. A stray storm may be possible overnight but coverage expected to be very isolated and not worth including in the TAF. VFR conditions expected tomorrow. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 30, 4:14 AM EDT, 16 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 414 AM EDT Fri Jun 30 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-010815- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 414 AM EDT Fri Jun 30 2017 /314 AM CDT Fri Jun 30 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight There is a chance for thunderstorms this afternoon into this evening. Isolated severe thunderstorms will be possible with the primary threats damaging winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a low chance for thunderstorms on Saturday. Severe thunderstorms are not expected at this time. There are periodic chances for thunderstorms next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any strong winds or hail reports this afternoon into this evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-010815- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 414 AM EDT Fri Jun 30 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight There is a chance for thunderstorms this afternoon into this evening. Isolated strong to severe thunderstorms will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance for thunderstorms Saturday. Severe thunderstorms are not expected at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jun 30, 5:01 PM EDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Northern Indiana
501 PM EDT FRI JUN 30 2017
INZ027-033-034-OHZ015-024-302200-
Jay-Blackford-Adams-Van Wert-Paulding-
501 PM EDT FRI JUN 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BLACKFORD...ADAMS...JAY...SOUTHEASTERN PAULDING AND VAN WERT
COUNTIES...
At 501 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Monroeville to 6 miles southeast of
Monroe to near Albany. Movement was east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Van Wert, Decatur, Portland, Berne, Dunkirk, Redkey, Geneva, Convoy,
Monroe, Ohio City, Pennville, Westchester, Center, Middlebury, Middle
Point, Dixon, Grover Hill, Willshire, Scott and Bryant.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4033 8522 4038 8522 4038 8535 4057 8507
4065 8507 4092 8490 4092 8481 4098 8480
4108 8435 4099 8436 4099 8440 4090 8440
4090 8437 4082 8440 4069 8440 4068 8446
4073 8446 4073 8480 4032 8480
TIME...MOT...LOC 2101Z 269DEG 21KT 4097 8482 4071 8483 4024 8519
MARSILILocal storm report, Jun 30, 5:18 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLOOD 2 S VERA CRUZ 40.67N 85.08W
06/30/2017 WELLS IN TRAINED SPOTTER
ROAD WASHED OUT ALONG 500E EAST OF SR1.
ROADWAY HAS 4" OF WATER ON THEM. ALSO
REPORTED PEA SIZED HAIL IN THIS AREA.
&&
CRLocal storm report, Jun 30, 5:55 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HEAVY RAIN 3 SW CHARLOE 41.10N 84.48W
06/30/2017 M5.17 INCH PAULDING OH MESONET
MESONET STATION D4262, 3 SW CHARLOE.
0539 PM HEAVY RAIN 2 NW OAKWOOD 41.11N 84.40W
06/30/2017 M4.44 INCH PAULDING OH MESONET
MESONET STATION D7605, 1 NW OAKWOOD.
0535 PM HEAVY RAIN 3 SW CHARLOE 41.10N 84.48W
06/30/2017 M4.05 INCH PAULDING OH MESONET
MESONET STATION D4262, 3 SW CHARLOE.
0535 PM HEAVY RAIN 3 SSW HUNTERTOWN 41.20N 85.19W
06/30/2017 M3.34 INCH ALLEN IN MESONET
MESONET STATION E7378, 2 SSW HUNTERTOWN.
0539 PM HEAVY RAIN 2 NW OAKWOOD 41.11N 84.40W
06/30/2017 M3.08 INCH PAULDING OH MESONET
MESONET STATION D7605, 1 NW OAKWOOD.
0542 PM HEAVY RAIN 2 SSE ROANN 40.89N 85.92W
06/30/2017 M2.94 INCH WABASH IN MESONET
MESONET STATION D6448, 1 SSE ROANN.
0540 PM HEAVY RAIN 4 NE NINE MILE 41.02N 85.18W
06/30/2017 M2.89 INCH ALLEN IN MESONET
MESONET STATION E9914, 3 NE NINE MILE.
0445 PM HEAVY RAIN NORWAY 40.78N 86.76W
06/30/2017 M2.58 INCH WHITE IN MESONET
MESONET STATION TCNI3, NORWAY.
0700 AM HEAVY RAIN 1 SSW NYENA LAKE 40.95N 86.19W
06/30/2017 M2.45 INCH FULTON IN COCORAHS
COCORAHS STATION IN-FL-6, MACY 3.4 W.
0800 AM HEAVY RAIN 1 WSW NAPOLEON 41.39N 84.14W
06/30/2017 M2.42 INCH HENRY OH COCORAHS
COCORAHS STATION OH-HY-7, NAPOLEON.
0500 PM HEAVY RAIN 2 ENE BOWERSTOWN 40.90N 85.41W
06/30/2017 M2.31 INCH HUNTINGTON IN MESONET
MESONET STATION LRHI3, 1 ENE BOWERSTOWN.
0600 AM HEAVY RAIN 2 NNW OKOLONA 41.38N 84.24W
06/30/2017 M2.27 INCH DEFIANCE OH COCORAHS
COCORAHS STATION OH-DF-6, DEFIANCE 9.4 NE.
0800 AM HEAVY RAIN 1 E DEFIANCE 41.28N 84.35W
06/30/2017 M2.25 INCH DEFIANCE OH COCORAHS
COCORAHS STATION OH-DF-1, DEFIANCE.
0700 AM HEAVY RAIN 1 W DEFIANCE 41.28N 84.38W
06/30/2017 M2.20 INCH DEFIANCE OH CO-OP OBSERVER
CO-OP OBSERVER STATION DEFO1, DEFIANCE.
0615 AM HEAVY RAIN 2 NNE HICKSVILLE 41.32N 84.75W
06/30/2017 M2.19 INCH DEFIANCE OH CO-OP OBSERVER
CO-OP OBSERVER STATION HICO1, HICKSVILLE.
0800 AM HEAVY RAIN 3 ESE HUNTERTOWN 41.21N 85.12W
06/30/2017 M2.16 INCH ALLEN IN COCORAHS
COCORAHS STATION IN-AL-5, 2 ESE HUNTERTOWN.
0900 AM HEAVY RAIN 3 WNW UNION MILLS 41.51N 86.83W
06/30/2017 M2.10 INCH LA PORTE IN COCORAHS
COCORAHS STATION IN-LP-18, 2 WNW UNION
MILLS.
0537 PM HEAVY RAIN 3 WSW AMBOY 40.59N 85.98W
06/30/2017 M2.08 INCH MIAMI IN MESONET
MESONET STATION E5069, 3 W AMBOY.
0455 PM FLOOD 2 S VERA CRUZ 40.67N 85.08W
06/30/2017 WELLS IN TRAINED SPOTTER
ROAD WASHED OUT ALONG 500E EAST OF SR1.
ROADWAY HAS 4" OF WATER ON THEM. ALSO
REPORTED PEA SIZED HAIL IN THIS AREA.
0322 PM FLOOD GOBLESVILLE 40.99N 85.51W
06/30/2017 HUNTINGTON IN EMERGENCY MNGR
FLOODED COMPLETELY ACROSS ROADWAY. 1.5"
MEASURED AT A HOUSE NEARBY.
0228 PM TSTM WND DMG 1 ESE HUNTINGTON 40.88N 85.49W
06/30/2017 HUNTINGTON IN PUBLIC
TREE LIMB DOWN.
0331 PM FLOOD 1 NNW BOWERSTOWN 40.90N 85.45W
06/30/2017 HUNTINGTON IN PUBLIC
STATIONS READING BETWEEN 0.5" AND 1.25" IN
THIS AREA.
0415 PM FLOOD 2 NNE ANDREWS 40.88N 85.59W
06/30/2017 HUNTINGTON IN EMERGENCY MNGR
DRIVING LANE COVERED WITH WATER.
0440 PM FLOOD 1 SW DUNFEE 41.08N 85.35W
06/30/2017 WHITLEY IN EMERGENCY MNGR
4" OF STANDING WATER ACROSS THE ROADWAY.
&&Local storm report, Jun 30, 6:16 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HEAVY RAIN CONVOY 40.92N 84.71W
06/30/2017 M2.17 INCH VAN WERT OH EMERGENCY MNGR
STARTING AROUND 4:30PM. THIS IS ON TOP OF
THE 1.2" OF RAIN THAT FELL LAST NIGHT. SOME
ROADS IN THE AREA HAVE STANDING WATER, BUT
NO REAL PROBLEMS TO REPORT ON THE ROADWAYS
HERE.
&&
CRLocal storm report, Jun 30, 6:22 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD PAULDING 41.14N 84.58W
06/30/2017 PAULDING OH EMERGENCY MNGR
ROAD CLOSURES ARE BEGINNING THROUGHOUT THE
COUNTY. OVERFLOW FROM DITCHES BEGINNING TO
MAKE SOME COUNTY ROADS IMPASSABLE.
&&
NDMLocal storm report, Jun 30, 7:06 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 SSE INDEPENDENCE 41.27N 84.29W
06/30/2017 DEFIANCE OH EMERGENCY MNGR
REPORT OF A HOUSE SURROUNDED BY WATER IN
AYERSVILLE. REPORTS OF SIX ROAD CLOSURES
ACROSS THE COUNTY.
&&
NDMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:58 PM EDT | Special Weather Statement | IWX | Wells | 32 min |
| Jul 1, 6:01 PM EDT | Special Weather Statement | IWX | Elkhart | 29 min |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.